Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took levaquin for cough congestion. Have fever, headache and knee joint pain. Cause of concern?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
I have had a 102.2 fever this morning when I awoke along with headache, through the day my body got hotter and hotter, ankles very sore and knees joint pain It hurts very bad to even get up my Ankles feel like they have rubber band!!! I just finished levaquin for cough congestion

Posted Mon, 25 Feb 2013 in Infections
Answered by Dr. E Venkata Ramana 27 minutes later
Thank you for your query,
You seems to have a Viral fever with arthralgias with the involvement of ankle and knee joints.
For fever, headache and joint pains you can take Tylenol every 6th or 8th hourly in prescribed dosage depending on the presence of these symptoms.
Take plenty of oral fluids, fruit juices and soft diet to maintain hydration and nutrition.
Take complete bed rest.
Consult your Physician for the systematic examination and the joints to look for any focus of the infection, to assess the joint involvement and for specific management.
Hope I have answered your query, if you have any clarification please let me know.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor